# SDR CALA2025021702336

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 75,075 hours, 28,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY BATTERY SUPPLY M1674 REQUIRES REPLACEMENT. REMOVED AND REPLACED BATTERY PACK PER REF AMM 33-51-06 OPS CHECK GOOD PARTS USED:  99-3351-3-0015,QTY :1
